# SDR FDEA202209302408

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE LOWER SKIN AT XOS 995 FOUND CRACKED.  REPAIR CARRIED OUT AS PER   SRM 57-40-01-2R REPAIR 9 FIGURE 201 AND EA 1-5730-T0371131 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
